Please use this identifier to cite or link to this item: http://repositorio.unicamp.br/jspui/handle/REPOSIP/9089
Type: Artigo de periódico
Title: A review on some results on local conservation laws for certain evolution equations
Author: Freire, I.L.
Sampaio, J.C.S.
Abstract: In this work we revisit some recent results on conservation laws for a class of fifth-order evolution equations up to fifth-order.
Neste trabalho revisitamos alguns resultados recentes sobre leis de conservação de uma classe de equações evolutivas até quinta ordem.
Subject: Teorema de Ibragimov
leis de conservação
equações KdV de quinta ordem
Ibragimov's theorem
conservation laws
fifth-order KdV equations
Editor: Sociedade Brasileira de Matemática Aplicada e Computacional
Citation: TEMA (São Carlos). Sociedade Brasileira de Matemática Aplicada e Computacional, v. 14, n. 1, p. 109-118, 2013.
Rights: aberto
Identifier DOI: 10.5540/tema.2013.014.01.0109
Address: http://dx.doi.org/10.5540/tema.2013.014.01.0109
http://www.scielo.br/scielo.php?script=sci_arttext&pid=S2179-84512013000100010
Date Issue: 1-Apr-2013
Appears in Collections:Unicamp - Artigos e Outros Documentos

Files in This Item:
File Description SizeFormat 
S2179-84512013000100010.pdf166.45 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.